# SDR ASOA202003257029

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 518
- Aircraft time: 42,461 hours, 32,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN PANEL @ FRAME 75 BETWEEN 1L & 2L. CUT OUT CRACKED SECTION, FABRICATED AND INSTALLED FILLER AND DOUBLER. AIRCRAFT STILL IN C CHECK.
